# SDR DXTA2008121603405

- Difficulty date: December 16, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600790
- Aircraft time: 192 hours, 182 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Windshield Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL WINDSHIELD OVERHEAT MOMENTARILY ILLUMINATED. TAKEOFF WAS ABORTED.  PERFORMED MAINT WITH NO WINDSHIELD HEAT DISCREP BEING NOTED AT THIS TIME.  ALL WORK PERFORMED NEW CHPT 56-20 OF MM.
